# SDR UIEA201805300990

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,887 hours, 14,712 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV CAUTION MESSAGE,  CLIMBING THROUGH 15,000FT,  THE MESSAGE CLEARED, RT ENG STATUS REMAINED OF THE FLIGHT.  PERFORMED A BITE TEST ON THE AIR SUPPLY MODULE, NO FAULTS DISPLAYED,  MESSAGE CLEARED IAW AMM 36-33-0.
